E. Aïdékon, Convergence in law of the minimum of a branching random walk, Ann. Probab, vol.41, issue.3A, pp.1362-1426, 2013.

E. Aïdékon, J. Berestycki, É. Brunet, and Z. Shi, Branching Brownian motion seen from its tip, Probab. Theory Related Fields, vol.157, issue.12, pp.405-451, 2013.

E. Aïdékon and Z. Shi, The Seneta-Heyde scaling for the branching random walk, Ann. Probab, vol.42, issue.3, pp.959-993, 2014.

L. Addario-berry and B. A. Reed, Minima in branching random walks, Ann. Probab, vol.37, issue.3, pp.1044-1079, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00795281

G. Alsmeyer, J. D. Biggins, and M. Meiners, The functional equation of the smoothing transform, Ann. Probab, vol.40, issue.5, pp.2069-2105, 2012.

L. Arguin, A. Bovier, and N. Kistler, Poissonian statistics in the extremal process of branching Brownian motion, Ann. Appl. Probab, vol.22, issue.4, pp.1693-1711, 2012.

L. Arguin, A. Bovier, and N. Kistler, The extremal process of branching Brownian motion, Probab. Theory Related Fields, vol.157, issue.34, pp.535-574, 2013.

L. Arguin and O. Zindy, Poisson-Dirichlet statistics for the extremes of a log-correlated Gaussian field, Ann. Appl. Probab, vol.24, issue.4, pp.1446-1481, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01020018

J. Barral, A. Kupiainen, M. Nikula, E. Saksman, and C. Webb, Critical Mandelbrot cascades, Comm. Math. Phys, vol.325, issue.2, pp.685-711, 2014.

J. Barral, R. Rhodes, and V. Vargas, Limiting laws of supercritical branching random walks, C. R. Math. Acad. Sci. Paris, vol.350, issue.9, pp.535-538, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00682212

J. Bérard and J. Gouéré, Survival probability of the branching random walk killed below a linear boundary, Electron. J. Probab, vol.16, issue.14, pp.396-418, 2011.

J. D. Biggins, The first-and last-birth problems for a multitype age-dependent branching process, Advances in Appl. Probability, vol.8, issue.3, pp.446-459, 1976.

J. D. Biggins and A. E. Kyprianou, Measure change in multitype branching, Adv. in Appl. Probab, vol.36, issue.2, pp.544-581, 2004.

M. Biskup and O. Louidor, Full extremal process, cluster law and freezing for two-dimensional discrete Gaussian free field, Adv. Math, vol.330, pp.589-687, 2018.

A. Bovier and L. Hartung, Extended convergence of the extremal process of branching Brownian motion, Ann. Appl. Probab, vol.27, issue.3, pp.1756-1777, 2017.

A. Bovier and I. Kurkova, Derrida's generalized random energy models 2: Models with continuous hierarchies, Ann. Inst. H. Poincaré Probab. Statist, vol.40, issue.4, pp.481-495, 2004.

D. Buraczewski, On tails of fixed points of the smoothing transform in the boundary case, Stochastic Process. Appl, vol.119, issue.11, pp.3955-3961, 2009.

D. Buraczewski, P. Dyszewski, and K. Kolesko, Local fluctuations of critical Mandelbrot cascades, 2018.

A. Cortines, L. Hartung, and O. Louidor, The Structure of Extreme Level Sets in Branching Brownian Motion, 2017.

B. Chauvin and A. Rouault, Boltzmann-Gibbs weights in the branching random walk, Classical and modern branching processes, vol.84, pp.41-50, 1994.

X. Chen, A necessary and sufficient condition for the nontrivial limit of the derivative martingale in a branching random walk, Adv. in Appl. Probab, vol.47, issue.3, pp.741-760, 2015.

X. Chen, T. Madaule, and B. Mallein, On the trajectory of an individual chosen according to supercritical Gibbs measure in the branching random walk, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01322499

B. Derrida and H. Spohn, Polymers on disordered trees, spin glasses, and traveling waves, New directions in statistical mechanics, vol.51, pp.817-840, 1987.

W. Feller, An introduction to probability theory and its applications, 1971.

Y. Hu and Z. Shi, Minimal position and critical martingale convergence in branching random walks, and directed polymers on disordered trees, Ann. Probab, vol.37, issue.2, pp.742-789, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00133596

A. Jagannath, On the overlap distribution of branching random walks, Electron. J. Probab, vol.21, 2016.

O. Kallenberg, Foundations of modern probability. Probability and its Applications, 2002.

R. Lyons, A simple path to Biggins' martingale convergence for branching random walk, Classical and modern branching processes, vol.84, pp.217-221, 1994.

T. Madaule, Convergence in Law for the Branching Random Walk Seen from Its Tip, J. Theor. Probab, vol.30, issue.1, pp.27-63, 2017.

T. Madaule, The tail distribution of the Derivative martingale and the global minimum of the branching random walk, 2016.

P. Maillard, A note on stable point processes occurring in branching Brownian motion, Electron. Comm. Probab, vol.18, issue.5, pp.1-9, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00564630

B. Mallein, Asymptotic of the maximal displacement in the branching random walk, Graduate J. Math, vol.1, issue.2, pp.92-104, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01322479

F. Ouimet, Geometry of the Gibbs measure for the discrete 2D Gaussian free field with scale dependent variance, ALEA Lat. Am. J. Probab. Math. Stat, vol.14, issue.2, pp.851-908, 2017.

M. Pain, The near-critical Gibbs measure of the branching random walk, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01499659

J. Pitman and M. Yor, The two-parameter Poisson-Dirichlet distribution derived from a stable subordinator, Ann. Probab, vol.25, issue.2, pp.855-900, 1997.

E. Subag and O. Zeitouni, Freezing and decorated Poisson point processes, Comm. Math. Phys, vol.337, issue.1, pp.55-92, 2015.